English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

K-trivial structures on Fano complete intersections

MPS-Authors
/persons/resource/persons236033

Pukhlikov,  A. V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Pukhlikov_K-trivial_oa_2012.pdf
(Any fulltext), 103KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Pukhlikov, A. V. (2012). K-trivial structures on Fano complete intersections. Mathematical Notes, 91(3-4), 568-574. doi:10.1134/S0001434612030315.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1FC6-B
Abstract
There is no abstract available